# SDR R61A202204190074

- Difficulty date: April 7, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 16,211 hours, 10,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE CHECK FOUND CORROSION ON AFT WET AREA FLOOR SHEAR WEB, R/H SIDE, BETWEEN FR87 AN FR88.  ON AFT WET AREA FLOOR, CORRODED SHEAR WEB, R/H SIDE BETWEEN FR87 AND FR88, REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-41-01, 51-42-02, AND 51-43-01
